# SDR DHL2002367008

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AS THROTTLES WERE ADVANCED FOR TAKEOFF WITH THROTTLE POSITION EQUAL,  ENGINE NR 1 N1 HUNG BACK AT 20 PERCENT WITH ENG NR 2 AT 70 PERCENT.  UNABLE TO MAINTAIN RUNWAY CENTER LINE.  REJECTED TAKEOFF AT LESS THAN 10 KTS.  PERFORMED MAX POWER ASSURANCE RUN PER JRH 18.1 PG 5.  PERFORMED ACCEL CHECK, FROM FLT IDLE TO T/O POWER WAS 6 SEC, THIS IS WITHIN LIMITS ALL IAW A300 M/M 71-00-00 PG 565.
